J4 ›› 2012, Vol. 47 ›› Issue (4): 33-36.

• Articles • Previous Articles     Next Articles

The disjointness and invariant problems of frames on Hilbert K-modules

DONG Fang-fang   

  1. College of Mathematical and Statistics, Tianshui Normal University, Tianshui 741001, Gansu, China
  • Received:2011-10-21 Online:2012-04-20 Published:2012-06-28

Abstract:

 The frames of modules on compact operator algebras which are called Kmodules are considered. The theories of function analysis and operator algebras are used and the equivalent conditions of disjointness of frames on Hilbert Kmodule are given and proved. Finally, Two important conclusions about invariant problems on Hilbert C*-subalgebras are obtained by the index theories of C*-subalgebras When Hilbert C*-subalgebras are considered as a Hilbert K-module on itself.

Key words: Hilbert K-modules; module frames; disjointness; invariant

No related articles found!
Viewed
Full text
412
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 412

  From Others local
  Times 57 355
  Rate 14% 86%

Abstract
674
Just accepted Online first Issue
0 0 674
  From Others
  Times 675
  Rate 100%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!